Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The range of certain vector integrals


Author: David Blackwell
Journal: Proc. Amer. Math. Soc. 2 (1951), 390-395
MSC: Primary 27.2X
MathSciNet review: 0041195
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0041195-0
PII: S 0002-9939(1951)0041195-0
Article copyright: © Copyright 1951 American Mathematical Society